# SDR SWAA2022021569116

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Intercostal
- Condition: Elongated
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE OUTBOARD FAN COWL INTERCOSTAL LOC. LOWER EDGE ACCESS DOOR 424AR ON ENGINE 2 ; 2022-12186 / [01] REPLACED INTERCOSTAL OUTBOARD FAN COWL INTERCOSTAL LOC. LOWER EDGE ACCESS DOOR 424AR ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND GOODRICH AEROSTRUCTURES CMM 71-13-30; SEE INDIVIDUAL SIGN OFFS BELOW.; [02] COMPLETE TASK CERTIFIED
